MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS

MEDLINE INDUSTRIES INC. MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Model Number MDT2168284
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, disposable or towels were transferring lint to eye muscle and clinging to suture which needed to be cleaned out.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.There was no medical intervention or serious injury originally reported related to this event.However, due to the reported nature of the incident, the need for medical intervention, and in abundance of caution this medwatch is being filed.Samples have not been returned for evaluation.No further information is available.If any further relevant information is identified or obtained a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported, disposable or towels were transferring lint to eye muscle and clinging to suture which needed to be cleaned out.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10578076
Report Number1417592-2020-00102
Device Sequence Number2682689
Product Code FRL
UDI-Device Identifier10080196282739
UDI-Public10080196282739
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDT2168284
Device Catalogue NumberMDT2168284
Device Lot Number8432002003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;